RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 280–282 (Mi dan40974)  

MATHEMATICS

On solvability conditions for equations with double characteristics

Yu. V. Egorov

Lomonosov Moscow State University

Full text: PDF file (352 kB)

Bibliographic databases:
UDC: 517.9
Presented: С. Л. Соболев
Received: 29.01.1977

Citation: Yu. V. Egorov, “On solvability conditions for equations with double characteristics”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 280–282

Citation in format AMSBIB
\Bibitem{Ego77}
\by Yu.~V.~Egorov
\paper On solvability conditions for equations with double characteristics
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 280--282
\mathnet{http://mi.mathnet.ru/dan40974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0460861}
\zmath{https://zbmath.org/?q=an:0373.35059}


Linking options:
  • http://mi.mathnet.ru/eng/dan40974
  • http://mi.mathnet.ru/eng/dan/v234/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020